# SDR QXEA200602495

- Difficulty date: September 19, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 27,467 hours, 4,582 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - ON FLIGHT 2165, DURING CLIMB IN AUTO MODE, NO CONTROL OF CABIN PER CHECKLIST.  SWITCHED TO MANUAL MODE STILL NO CONTROL.  EVENTUALLY CONTROL WAS REGAINED IN MANUAL MODE.  CABIN SET BUT CABIN RATE CHANGES OCCURRED UP TO 3000 FPM EVEN WHEN RATE KNOB NOT CHANGED.  MAINTENANCE VISUALLY INSPECTED DOOR SEALS AND GENERAL AIRCRAFT.  NO DEFECTS NOTED.  GROUND RAN AIRCRAFT AND PRESSURIZED TO 4 PSID.  ALL OPERATIONAL AND INDICATIONS NORMAL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
